# SDR SWAA2023082482068

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING 2023-461335<[01] REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING IAW B373-700 SRM SRM 51-10-02. PARAGRAPH 9;[02] STEP 1 CORRECTED  REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING IAW B373-700 SRM 51-10-02. PARAGRAPH 9;[03] STEP 2 CORRECTED  REPLACED SUPPORT ANGLE LOCATED INBOARD AUXILIARY TRACK OF SLAT 1 AT LT WING IAW B737-700 SRM 51-10-02. PARAGRAPH 9;[04] CORRECTIVE ACTION STEP 3 CERTIFIED
